# SDR SWAA2013030813458

- Difficulty date: February 27, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 69,159 hours, 59,229 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CHORD OF FLOORBEAM AT BS 312, BETWEEN BL 0 AND RBL 28 CORRODED.  REPAIRED FLOORBEAM PER SRM.
